# SDR CALA2025122312361

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146N5393147
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO, BS 1520 ABOVE STRINGER 30R, ANGLE BRACKET WAS CORRODED.  R & R THE  BRACKET BS 1520, S20 - 30R IAW SRM 51-40-02-OG-0.
